MathSciNet Relay Station
MathSciNet bibliographic data
MR1664293 (2000m:16042) 16S38 (16G50 16P90)
Ajitabh, Kaushal Existence of critical modules of GK-dimension $2$ over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2843–2849.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement